# SDR IPXA2022040580877

- Difficulty date: March 14, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Buttstrap
- Part number: UP5741223
- Part serial: NA
- Condition: Damaged
- Location: R/H Wing #5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300R/H WING L/E SKIN BETWEEN #5 SLAT TRACK AND #4 SLAT TRACK REQUIRES REPALCEMENTREMOVED,FABRICATEDAND INSTALLED IAW SRM 57-41-12
